No Cover Image

Journal article 920 views

Lyapunov conditions for Super Poincaré inequalities

Patrick Cattiaux, Arnaud Guillin, Feng-yu Wang Orcid Logo, Wu Liming

Journal of Functional Analysis, Volume: 256, Issue: 6, Pages: 1821 - 1841

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Functional Analysis
ISSN: 0022-1236
Published: 2009
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 6
Start Page: 1821
End Page: 1841